A 63-year-old female asked:
I am having eye issues - blurriness, constant eye fatigue - post rai treatment for thyroid cancer (3 weeks ago). is there anything that will help?
1 doctor answer • 3 doctors weighed in
Hematology and Oncology 34 years experience
Consult ur MD: These are not normal side effects There should be no effects on the yes or blurriness
NOt related to RAI treatment
Fatigue is a possibility sine ur thyroid functions were suppressed to make the thyroid hungry for treatment and should dissipate as u resume ur thyroid repl therapy
Created for people with ongoing healthcare needs but benefits everyone.
2.8k viewsReviewed >2 years ago
Last updated May 26, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.